# SDR AALA202310261420

- Difficulty date: October 10, 2023
- Submitted: October 26, 2023
- Operation: Air carrier
- Aircraft: N420AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 9584
- Aircraft time: 11,218 hours, 3,083 cycles
- System (JASC): 2565 · Escape Slide
- Part: Handle
- Part number: UNKNOWN
- Condition: Detached
- Location: L3 Door Slide
- Component: Slide Raft, Aircruisers
- Component part number: D30665915
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L3 DOOR SLIDE RED PULL HANDLES DETACHED FROM SLIDE. **SUPPLEMENTAL REPORT FOR AALA202310161420: MAINTENANCE REPALCED SLIDE RAFT ASSEMBLY PER TASK CARD 26C83252002** (CLOSED)
